# SDR SWIA201541672

- Difficulty date: November 28, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 30,696 hours, 28,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, BELOW FLOORBOARD, IN BETWEEN FS 364.0 TO FS 349.0 INTERCOSTAL AT STR 27R, HAS CORROSION AT FLANGE.  R & R INTERCOSTAL BETWEEN FS 349.00 AND 364.00, STR 27R IAW SRM.  PERFORMED PRESSURIZATION LEAK CHECK IAW SRM.  LEAK CHECK GOOD.
